# SDR RRXA98498

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FUSELAGE SKIN CRACKED AT FS 300 TO 320 BETWEEN LONGERONS 9 AND 10 LEFT.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E77-R04.
